Doctor insights on:
Too Much Progesterone
Progesterone sources: Progesterone comes from both the ovary and adrenal gland as sources, and if a MD has determined that it is too high then the adrenal gland should be evaluated for a cause. The ovaries provide high progesterone normally during pregnancy and rarely produce a progesterone secreting tumor, but it should be ruled out. ...Read more
Possibility of mirena being defective ? releasing too much progesterone? On 3rd (1st fully expelled, 2nd partially expelled) no s/e on the 1st two - now severe pain (Admitted to hospital) post insertion which continues 2.5 weeks & nipple sensitivity
There are really: 2 issues here. While I can't say for sure if it's releasing levonorgestrel too quickly, I can say that your uterus doesn't like having it there. There are a couple of contraceptives that are very effective but aren't inserted into the uterus: Deep-provera shots given every 3 months; implanted devices like Implanon and Nexplanon are 3 that come to mind. Discuss this w/ your gyn! ...Read moreSee 1 more doctor answer
7 weeks prgnant, egg donation, took too much progesterone. Told: 400 mg 3x day. Took 400, 1200 then 400 mg. Bump in vagina is baby ok?
Absolutely: Thanks for the additional information. The extra Progesterone absolutely has not harmed your pregnancy. I'm still skeptical the 'bump' has anything to do with progesterone, but I have no concerns at all about having caused any harm. You should get that bump looked at, but don't have any reservation about continuing your Progesterone as instructed. ...Read moreSee 1 more doctor answer
Could too much estrogen&progesterone in BCP cause pregnancy symptoms: veiny breasts/hips, bloating/distended stomach, more visible montgomery glands?
Certainly: Every woman is different, and not every OCP is appropriate for every woman. There are may OCPs out there with differences in the types and dosages of estrogen/progesterone. It is absolutely appropriate to try a different strength and or progestin and see if these symptoms resolve. ...Read more
If my levels are high enough of progesterone, will taking progesterone pills harm me? Is there a such thing at too much
Yes there is such a.: Prosterone is a chemical/hormone. It is the main ingredient in depo-prover, an injectable birth control which provides much higher than your natural level to "shut-off" ovulation and overide the effect of your estrogen. Does this have side effects--sure it does. My principle is: if you don't need it, don't use it. Use smallest effective dose when needed. Consult doc. Good luck. ...Read more
I am currently taking 25mg of progesterone cream three times a day and 50mg of natural progesterone at bedtime for low progesterone. Is this to much?
- Talk to a doctor live online for free
- Symptoms of too much progesterone
- Too much progesterone side effects
- Can too much progesterone cream be dangerous?
- Ask a doctor a question free online
- Too much pantothenic acid
- Too much urine in bladder
- Too much fibre in diet
- Too much estrogen treatment
- Talk to a gynecologist online for free